# SDR P5CA2016020400018

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,390 hours, 18,974 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 000218019496
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED APU COLD SOAK START, DID NOT START.  APU FAULT EICAS APPEARED.  LP 696503, ITEM 1: ITEM TRANSFERRED DO DMI MDDR 64015, PLACARD INSTALLED. APU INOPERATIVE ER OPERATIONS NOT ALLOWED. T/S ECU- IGN UNIT FAULTY.  ITEM M3: R & R EXCITER BOX IAW 49-41-03. OPS CHECK GOOD. THIS ITEM IS NOW CLOSED. PLACARD REMOVED, MAINTENANCE NOTIFIED.
